MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS PRECISION FLOW RATE TUBING

KORU MEDICAL SYSTEMS PRECISION FLOW RATE TUBING
Model Number F60
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 15-jan-2025 koru medical received 6 boxes (300 tubing sets) of f60 precision flow rate tubing lot t.86467 from a customer under a return material authorization.There was no patient involvement.During quality control inspection of the 300 tubing sets performed on 20-jan-2025, 7 tubing sets were found contaminated with black debris and what appeared to be hair.Koru initiated an internal non-conformance report to investigate.In addition, an internal quality alert was initiated to inform internal personnel of the non-conformance.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
PRECISION FLOW RATE TUBING
Common Device Name
PRECISION FLOW RATE TUBING
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key21404237
Report Number1318360-2025-00007
Device Sequence Number20963244
Product Code FRN
UDI-Device Identifier00659443000131
UDI-Public00659443000131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberF60
Device Lot NumberT.86467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown